# SDR ARWA20030511

- Difficulty date: May 27, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 76,358 hours, 23,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION THE FOLLOWING WAS FOUND; AFT FUSELAGE INNER SKIN WITH CORROSION BETWEEN STATION 1660 AND STATION 1680, BETWEEN L-24R AND L-25R.  REMOVED CORROSION IAW DC8 SRM 51-1-8, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0, REMOVED DAMAGED AREA AND FABRICATED PARTS IAW REPAIR ORDER AROW-031RO-7, REV IR, AND DRAWING AIPSAC-N784AL-06/03, REV IR, SHEET A.1 TO A.5, DATED 05/08/03.  TREATED AND PRIMED PARTS IAW DC8 SRM 51-1-8 AND INSTALLED PARTS IAW REPAIR ORDER AROW-031RO-7, REV IR AND DRARWING AIPSAC-N784AL-06/03, REV IR, SHEET A.1 TO A.5, DATED 05/08/03.  ISSUED FAA FORM 8110-3.
